# SDR AALA20010149

- Difficulty date: January 26, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE, AFT EMERGENCY EXIT PATH LIGHT INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SIDE WALL HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
